Juan J. Nieto
Juan J. Nieto
Professor of Mathematical Analysis, University of Santiago de Compostela, Spain
Verified email at
Cited by
Cited by
Contractive mapping theorems in partially ordered sets and applications to ordinary differential equations
JJ Nieto, R Rodríguez-López
Order 22 (3), 223-239, 2005
Existence and uniqueness of fixed point in partially ordered sets and applications to ordinary differential equations
JJ Nieto, R Rodríguez-López
Acta Mathematica Sinica, English Series 23 (12), 2205-2212, 2007
Properties of a new fractional derivative without singular kernel
J Losada, JJ Nieto
Progr. Fract. Differ. Appl 1 (2), 87-92, 2015
On the concept of solution for fractional differential equations with uncertainty
RP Agarwal, V Lakshmikantham, JJ Nieto
Nonlinear Analysis: Theory, Methods & Applications 72 (6), 2859-2862, 2010
Existence results for a coupled system of nonlinear fractional differential equations with three-point boundary conditions
B Ahmad, JJ Nieto
Computers & Mathematics with Applications 58 (9), 1838-1843, 2009
TRY plant trait database–enhanced coverage and open access
J Kattge, G Bönisch, S Díaz, S Lavorel, IC Prentice, P Leadley, ...
Global change biology 26 (1), 119-188, 2020
Variational approach to impulsive differential equations
JJ Nieto, D O’Regan
Nonlinear Analysis: Real World Applications 10 (2), 680-690, 2009
Mathematical modeling of COVID-19 transmission dynamics with a case study of Wuhan
F Ndaďrou, I Area, JJ Nieto, DFM Torres
Chaos, Solitons & Fractals 135, 109846, 2020
Analysis of a delayed epidemic model with pulse vaccination and saturation incidence
S Gao, L Chen, JJ Nieto, A Torres
Vaccine 24 (35-36), 6037-6045, 2006
Some new existence results for fractional differential inclusions with boundary conditions
YK Chang, JJ Nieto
Mathematical and Computer Modelling 49 (3-4), 605-609, 2009
Fixed point theorems in ordered abstract spaces
JJ Nieto, RL Pouso, R Rodríguez-López
Proceedings of the American Mathematical Society, 2505-2517, 2007
Existence results for nonlinear boundary value problems of fractional integrodifferential equations with integral boundary conditions
B Ahmad, JJ Nieto
Boundary value problems 2009, 1-11, 2009
Modeling and forecasting the COVID-19 pandemic in India
K Sarkar, S Khajanchi, JJ Nieto
Chaos, Solitons & Fractals 139, 110049, 2020
Numerical methods forfuzzy differential inclusions
S Abbasbandy, TA Viranloo, O Lopez-Pouso, JJ Nieto
Computers & mathematics with applications 48 (10-11), 1633-1641, 2004
A study of nonlinear Langevin equation involving two fractional orders in different intervals
B Ahmad, JJ Nieto, A Alsaedi, M El-Shahed
Nonlinear Analysis: Real World Applications 13 (2), 599-606, 2012
A delayed epidemic model with stage-structure and pulses for pest management strategy
H Zhang, L Chen, JJ Nieto
Nonlinear Analysis: Real World Applications 9 (4), 1714-1726, 2008
Fuzzy logic in medicine and bioinformatics
A Torres, JJ Nieto
Journal of Biomedicine and biotechnology 2006, 2006
Use of fuzzy clustering technique and matrices to classify amino acids and its impact to Chou's pseudo amino acid composition
DN Georgiou, TE Karakasidis, JJ Nieto, A Torres
Journal of theoretical biology 257 (1), 17-26, 2009
Fractional order differential equations on an unbounded domain
A Arara, M Benchohra, N Hamidi, JJ Nieto
Nonlinear Analysis: Theory, Methods & Applications 72 (2), 580-586, 2010
Existence of solutions for anti-periodic boundary value problems involving fractional differential equations via Leray-Schauder degree theory
B Ahmad, JJ Nieto
Topological Methods in Nonlinear Analysis 35 (2), 295-304, 2010
The system can't perform the operation now. Try again later.
Articles 1–20